# SDR COEA0804917

- Difficulty date: October 9, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: S57610187203
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR AND LEVEL 2 CORROSION.  RT WING AILERON TRAILING EDGE HAS SURFACE CORROSION, JUST OB OF THE TRIM TAB.  CORROSION BLEND-OUT WAS BEYOND ACCEPTABLE LIMITS.  FOUND AT COE MAJOR REPAIR AND LEVEL 2 CORROSION.  RT WING AILERON TRAILING EDGE HAS SURFACE CORROSION, JUST OTBD OF THE TRIM TAB.  CORROSION BLEND OUT WAS BEYOND ACCEPTABLE LIMITS.  CUT OUT DAMAGED AREA ON CHANNEL.  INSTALLED A SPLICE OVER THE CHANNEL WITH FILLER. (K)
